Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Cracking in ears, nose, facial headache, tightness in face, breathing difficulty. No relief with medication. Cure?

I m having crackling in my ears and nose, facial headache to where the bridge of my nose throbs of pain. I have the sensation my head is being slowly quished. I have elso expirience tightness in the pack of my face like between ears, throat and nose, pressure or inflamation of some sort that constricts my air way back there making it difficult to breath, panting for air, cant take a satisfiying deep breath which I am consistanly struggling to take that air. I ve had a ct scan done on January 4th 2013, came back with no infection or growth. I ve been on antibiotics since this started as well as presidone for any inflamation. I ve been on and off mucinex, allegra D, Flonase and humidifier . I ve been having this symtoms since early December 2012, since medication started too. Help
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M. for your query.

I read your query and came to a conclusion that you are a chronic patient of allergic rhinitis with sinusitis as you are already taking anti allergic treatment but still you are having difficulty in breathing.

Most probably you are having HYPERTROPHIED inferior turbinates, and this has given much obstruction in air passage. This will be confirmed by C.T.Scan paranasal sinuses.

If clinically and radiologicaly this hypertrophy is detected than you may consult your ENT doctor for-

(a) Coblation assisted turbinate reduction.

(b) Turbinoplasty by laser.

(c) Submucous injection of Hydrocortisone intranasal over inferior turbinate.

I hope this will help you.
Answered: Tue, 20 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor